Results 1 to 10 of 10
Like Tree5Likes
  • 1 Post By Quester
  • 2 Post By magic32
  • 1 Post By Canes1
  • 1 Post By GabeS

Thread: Need info/advice

  1. #1
    Canes1's Avatar
    Canes1 is offline New Member
    Join Date
    May 2020
    Posts
    7

    Need info/advice

    I am running a test 400 blend. I upped my dosage to 1ml twice a week. About a day after pin I started feeling very achey and thought I was getting sick. This lasted for about 2 or 3 days. I didn't out 2 and 2 together until it happened the third time. I had none of these issues when doing a half a ml twice a week. I'm a novice. Any advice info would be greatly appreciated being that I still have product that would be wasted. Thanks

  2. #2
    Cylon357's Avatar
    Cylon357 is online now Nice Guy Cy
    Join Date
    Nov 2018
    Location
    Florida
    Posts
    2,970
    Blog Entries
    1
    You could go back to 1/2 ml twice a week and add another compound.

    You might also try 1/2 ml 3 times per week.

    Or you could just go back to your 1/2 ml twice a week and ride this cycle out.

    Individual results will vary.

    What are your goals and current stats?

  3. #3
    Quester's Avatar
    Quester is offline Knowledgeable Member
    Join Date
    Feb 2013
    Location
    In the Bluegrass
    Posts
    2,443
    Go Canes!!!


    Need info/advice-wwww.jpg
    Last edited by Quester; 05-23-2020 at 02:17 PM.
    Canes1 likes this.

  4. #4
    magic32's Avatar
    magic32 is offline AR-Elite Hall of Famer
    Join Date
    Aug 2005
    Location
    Omnipresent
    Posts
    6,316
    https://www.steroid.com/steroid_cycles.php#

    SEE: First Steroid Cycle
    Cylon357 and Canes1 like this.
    Master Pai Mei of the White Lotus Clan



    My motto: SAFETY & RESPECT (for drugs and others).

    I AM NOT A SOURCE, I DO NOT GIVE OUT SOURCES, OR PROVIDE SOURCE CHECKS.
    I DO NOT SUPPORT ANY UGL's OR ANY ORGANIZATION DEALING WITH THE DISTRIBUTION OF ILLEGAL NARCOTICS/SUBSTANCES!


    Difference between Drugs & Poisons
    http://forums.steroid.com/showthread.php?t=317700


    Half-lives explained
    http://forums.steroid.com/showthread...inal+half+life


    DNP like Chemotherapy, can be a useful poison, but both are still POISONS
    http://forums.steroid.com/showthread.php?t=306144


    BE CAREFUL!

  5. #5
    Canes1's Avatar
    Canes1 is offline New Member
    Join Date
    May 2020
    Posts
    7
    I'm just wondering will that stop the achey, crappy feeling I keep getting? Am I doing too much? Someone told me about test flu and said that's what I was suffering. I don't know anything. Thanks for any help

  6. #6
    Join Date
    Sep 2012
    Posts
    4,683
    I am assuming this is your first cycle....

    No need to run 800mg a week of test.

    If 400mg of test wasn't making you feel shitty then go back to 400mgs.

    I've done way more AAS than you and I still run 500-600mgs of test per week.

  7. #7
    Thors_Hammer is offline Junior Member
    Join Date
    Aug 2018
    Posts
    93
    Is this effect always dose dependent? Obviously here for Canes it would seem so but I get the same issue from my current pin 1x week @ 150-200 mg of Test E. Always follows between 2-3 days after and goes away.

    I know we still don't know a lot about OPs cycle history so it could be a result of 1 cycle effects/his dosage but could it also have to do with the Lab or any other factors?

    Edit: Just for context on my question: I've done 500/week in the past split between 2 pins without issues
    Last edited by Thors_Hammer; 05-23-2020 at 06:41 PM.

  8. #8
    Canes1's Avatar
    Canes1 is offline New Member
    Join Date
    May 2020
    Posts
    7

    I appreciate the advice

    Quote Originally Posted by The Deadlifting Dog View Post
    I am assuming this is your first cycle....

    No need to run 800mg a week of test.

    If 400mg of test wasn't making you feel shitty then go back to 400mgs.

    I've done way more AAS than you and I still run 500-600mgs of test per week.
    Thanks alot bro.

  9. #9
    Join Date
    Sep 2012
    Posts
    4,683
    Quote Originally Posted by Thors_Hammer View Post
    Is this effect always dose dependent? Obviously here for Canes it would seem so but I get the same issue from my current pin 1x week @ 150-200 mg of Test E. Always follows between 2-3 days after and goes away.

    I know we still don't know a lot about OPs cycle history so it could be a result of 1 cycle effects/his dosage but could it also have to do with the Lab or any other factors?

    Edit: Just for context on my question: I've done 500/week in the past split between 2 pins without issues
    I would venture yes... it can be dose dependent and/or lab dependent.

    Some of the things that can cause the "test flu" (shitty feelings) could be:
    swings in hormones, or dirty gear, reactions to oils or solvents, etc.

    Swings in hormones would be dose dependent
    Dirty gear or reactions to ingredients would be both dose dependent and brand dependent or even batch dependent.

  10. #10
    GabeS is offline New Member
    Join Date
    Apr 2011
    Location
    Los Angeles
    Posts
    32
    Quote Originally Posted by The Deadlifting Dog View Post
    I am assuming this is your first cycle....

    No need to run 800mg a week of test.

    If 400mg of test wasn't making you feel shitty then go back to 400mgs.

    I've done way more AAS than you and I still run 500-600mgs of test per week.
    (Great advice!)
    Canes1 likes this.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •